Estimates for the norms of solutions of a perturbed linear dynamical system

Michael I. Gil', Sui Sun Cheng

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

This paper is concerned with an nonautonomous perturbed linear dynamical system xk+1 = Axk+Fk(xk). A well known result of Perron states that this system is asymptotically stable if A is stable and that Fk(x)≡f(x)= o(∥x∥). It is clear that this is purely a local result which gives no information about the size of the region of asymptotic stability nor the size of the solutions. In this paper, estimates for the size of the solutions and regions of stability are derived.

Original languageEnglish
Pages (from-to)95-98
Number of pages4
JournalProceedings of the National Science Council, Republic of China, Part A: Physical Science and Engineering
Volume24
Issue number2
StatePublished - 1 Mar 2000

Fingerprint

Dive into the research topics of 'Estimates for the norms of solutions of a perturbed linear dynamical system'. Together they form a unique fingerprint.

Cite this